Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
August 29, 2014, 10:21:33 PM

Login with username, password and session length


Members
  • Total Members: 23344
  • Latest: TML1991
Stats
  • Total Posts: 636608
  • Total Topics: 48318
  • Online Today: 195
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: weird leg muscle thing, wasting question  (Read 1796 times)

0 Members and 1 Guest are viewing this topic.

Offline zach

  • Member
  • Posts: 1,388
  • not fade away
weird leg muscle thing, wasting question
« on: March 13, 2014, 04:42:55 PM »
the way i understand wasting, its just a criteria that is met, lose a certain % of your body weight and have a low cd4 count at the same time, thats wasting... am i correct? if so, over the last year i've dropped from 170 to 135-140. i'm pretty optimistic i'll be back on meds in a month or less (see my thread if you're really interested) and talking to the dr about this

i bring up the wasting because i wonder if its related to a problem that has seemed to get worse with my legs. i also wonder if this a dehydration issue, or a urinary tract infection that may be getting worse, causing some type of toxin or lactic buildup.

i know what restless leg syndrome is during sleep. the issue i'm having is constant, i don't know if that is something different or not.

the muscles in my legs have this funny feeling, like a constant need to stretch and flex. i almost can't sit down and be still it builds so bad. when i stretch them i'm getting this full body yawn, one right after another. stomping my feet feels great.

dr on the 27th, and i'll certainly bring this up, but this is getting pronounced and i just wanted to ask if anyone here has experienced anything that sounds like what i'm talking about

Offline AusShep

  • Member
  • Posts: 207
Re: weird leg muscle thing, wasting question
« Reply #1 on: March 13, 2014, 07:42:13 PM »
Have you taken the simple approach and eaten a couple of bananas?  Low potassium can give my legs the jitters and cramps.

Offline zach

  • Member
  • Posts: 1,388
  • not fade away
Re: weird leg muscle thing, wasting question
« Reply #2 on: May 01, 2014, 10:09:31 AM »
looking back through last couple months of posts. saw this one, only adding information to thread for historical research purposes

transverse myelitis

on march 13, a funny feeling in my legs had me curious. now on may 1, I walk on a cane. cool cane though. no normal nerve sensation below my belly button.

two days ago, my feet swelled, and have not returned to normal. calling doctor if it continues

In a month in a half I went to drawing roll in physically accessible floorplans for a bathroom remodel

Offline Theyer

  • Member
  • Posts: 2,497
  • Current ambition. Walk the Dog .
Re: weird leg muscle thing, wasting question
« Reply #3 on: May 01, 2014, 02:15:00 PM »
Hello Zach ,

Yes its hard coming to terms with the decline the body takes when its attacked by hard core illness . I am still processing last Christmas waking up with pneumonia .

You accepted canes a lot quicker than I did , I had to fracture many tiny little hand bones before it sunk in that maybe I needed a help with gravity , I sport a madly expensive walkers Pole , bought for me by my brother , I gave a description but forgot to add a price limit , live and learn.

In the interests off fashion and style Zach, do you have any other Photo,s with you wearing hats?. I am a terrable snob and flinch at felt when its flapping on a mans head.

How about that for caring . in the middle off what you are going through it must warm your heart to find such attention to detail.

Getting better is a lot slower and needs sadly to be a lot more boring than the drama off illness , or maybe that's just me . Keep the posting up Zach , you once said that you wanted a record and this part is important too and I like your Posts if not that hat.

all good wishes from Londonland
Michael


*&^K the feet, Call tomorrow please , if you still have it.
« Last Edit: May 01, 2014, 02:18:03 PM by Theyer »
"If we can find the money to kill people, we can find the money to help people ."  Tony Benn

Offline Dale Parker

  • Member
  • Posts: 266
Re: weird leg muscle thing, wasting question
« Reply #4 on: May 03, 2014, 11:15:51 PM »
Hi Zach:  I was just diagnosed with Restless Leg Syndrome but now they refer to it as Willis-Ekbom Disease. I've just started to research this but from what I gather it happens mostly in the evening, night and occasionally in the morning. Here is a link to their website which may be of help to you.

http://www.rls.org/home

I hope this will help
Take Care
Dale
Apr 09  CD4 21, CD4/CD8 ratio 0 VL 500,000+
July 09 CD4 158, CD4/CD812% VL 750
Oct 09 CD4 157 CD4/CD8 14% VL UD
Feb 10 CD4 197, CD4/CD8 11% VL UD
May 10  CD4 252 CD4/CD8 12% VL UD
Aug 10 CD4 211 VL UD
Nov 10 CD4 272 CD4/CD8 0.138 VL UD

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.